# SDR VNAA2018012911101

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 36,289 hours, 26,617 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKE-OFF. CREW RETURNED TO THE FIELD AND DECLARED AN EMERGENCY. THE AIRCRAFT JUST HAD THE SERVICE DOOR INDICATION AND THE GROUND VALVE MEL'D IN DCA JUST PRIOR TO THIS FLIGHT. DCA MX RECHECKED THE GROUND VALVE FOR PROPER POSITION FOR THE MEL AND NOTHING ABNORMAL WAS FOUND. PRESSURIZED AIRCRAFT WITH THE CREW AND COULD NOT DUPLICATE THE PROBLEM, OPS CHECK GOOD.
